Quasi-injective S -systems and their S -endomorphism semigroup

Antonio M. Lopez, Jr.; John K. Luedeman

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 1, page 97-104
  • ISSN: 0011-4642

How to cite

top

Lopez, Jr., Antonio M., and Luedeman, John K.. "Quasi-injective $S$-systems and their $S$-endomorphism semigroup." Czechoslovak Mathematical Journal 29.1 (1979): 97-104. <http://eudml.org/doc/13107>.

@article{Lopez1979,
author = {Lopez, Jr., Antonio M., Luedeman, John K.},
journal = {Czechoslovak Mathematical Journal},
keywords = {S-homomorphism; quasi-injective S-systems; S-endomorphism semigroup; injective hull},
language = {eng},
number = {1},
pages = {97-104},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Quasi-injective $S$-systems and their $S$-endomorphism semigroup},
url = {http://eudml.org/doc/13107},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Lopez, Jr., Antonio M.
AU - Luedeman, John K.
TI - Quasi-injective $S$-systems and their $S$-endomorphism semigroup
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 1
SP - 97
EP - 104
LA - eng
KW - S-homomorphism; quasi-injective S-systems; S-endomorphism semigroup; injective hull
UR - http://eudml.org/doc/13107
ER -

References

top
  1. Berthiaume P., 10.4153/CMB-1967-026-1, Canad. Math. Bull. 10 (1967), 261-273. (1967) Zbl0149.26103MR0213457DOI10.4153/CMB-1967-026-1
  2. Botero de Meza Maria M., Zur Theorie allgemeiner Rechtsquotientenhalbgruppen und Rechtsquotientenhalbringe, Thesis, Technischen Universität Clausthal (1975). (1975) 
  3. Faith С., Y. Utumi, 10.1007/BF01589182, Archiv der Math. 15 (1964), 166-174. (1964) Zbl0131.27502MR0166226DOI10.1007/BF01589182
  4. Feiler E. H., R. L. Gantos, 10.1002/mana.19690410104, Math. Nachr. 41 (1969), 37-48. (1969) Zbl0198.34301MR0254164DOI10.1002/mana.19690410104
  5. Hinkle C. V., Jr., 10.1090/S0002-9947-1973-0335666-6, Trans. Amer. Math. Soc. 183 (1973), 87-117. (1973) Zbl0274.20073MR0335666DOI10.1090/S0002-9947-1973-0335666-6
  6. Johnson R. E., E. T. Wong, Quasi-injective modules and irreducible rings, J. Lond. Math. Soc. 36(1961), 206-268. (1961) Zbl0103.02203MR0131445
  7. Lopez A. M., Jr., J. K. Luedeman, 10.1007/BF02195910, Semigroup Forum 12 (1976), 71-77. (1976) Zbl0322.20033MR0409706DOI10.1007/BF02195910
  8. Osofsky B. L., 10.4153/CJM-1968-086-3, Canad. J. Math. 20 (1968), 895-903. (1968) Zbl0162.05101MR0231856DOI10.4153/CJM-1968-086-3
  9. Satyanarayana M., Quasi- and weakly-injective S -systems, Math. Nachr., to appear. Zbl0335.20030MR0404499

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.